×

zbMATH — the first resource for mathematics

Riemann-Roch theorems for differentiable manifolds. (English) Zbl 0142.40901

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. F. Atiyah and F. Hirzebruch, Some non-embeddability theorems for differentiable manifolds, Colloque de Topologie, Lille, 1959. · Zbl 0196.55903
[2] A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces. I, Amer. J. Math. 80 (1958), 458 – 538. · Zbl 0097.36401
[3] Armand Borel and Jean-Pierre Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97 – 136 (French). · Zbl 0091.33004
[4] Raoul Bott, The stable homotopy of the classical groups, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 933 – 935. · Zbl 0093.03401
[5] Raoul Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35 – 61. · Zbl 0096.17701
[6] R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959.
[7] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Ergebnisse der Mathematik und ihrer Grenzgebiete (N.F.), Heft 9, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1956 (German). · Zbl 0101.38301
[8] Friedrich Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math. (2) 60 (1954), 213 – 236. · Zbl 0056.16803
[9] I. M. James and J. H. C. Whitehead, The homotopy theory of sphere bundles over spheres. I, Proc. London Math. Soc. (3) 4 (1954), 196 – 218. · Zbl 0056.16703
[10] M. A. Kervaire and J. Milnor, Bernoulli numbers, homotopy groups and a theorem of Rohlin. Proceedings of the International Congress of Mathematicians, 1958. · Zbl 0119.38503
[11] J. Milnor, On the cobordisme ring \Omega *, and a complex analogue, (in preparation). · Zbl 0095.16702
[12] V. A. Rohlin, New results in the theory of four-dimensional manifolds, Doklady Akad. Nauk SSSR (N.S.) 84 (1952), 221 – 224 (Russian).
[13] R. Thom, Une théorie intrinsèque des puissances de Steenrod, Colloque de Topologie de Strasbourg, 1951, no. VII, La Bibliothèque Nationale et Universitaire de Strasbourg, 1952, pp. 13 (French). · Zbl 0049.39905
[14] Wen-tsün Wu, On Pontrjagin classes. III, Acta Math. Sinica 4 (1954), 323 – 346 (Chinese, with English summary). · Zbl 0057.15601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.